| Model Number |
N/A |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/02/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the sterile package was damaged during stock inspection.There was no patient involvement.It was reported that no further information is available.
Additional Manufacturer Narrative
(b)(4).D10: 51-145160 tprlc xr mp t1 pps 16x117mm 3894717.51-109080 tloc 133 mp sp t1 pps ho 8x101 7284626.G2: foreign: japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
Product was returned and evaluated.Visual evaluation of the returned product and provided photos identified damage to the sterile packaging (pouch).Sterility had been compromised.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Reported event is not related to a combination of products; therefore, a compatibility review is not applicable.The reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.The condition of the device when it left zimmer biomet is considered conforming to specification.The root cause of the reported event can be attributed to transit damage and a packaging design issue.The reported event has been confirmed by evaluation of the returned product and provided photos.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.